# SDR MWEA00633

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 33,047 hours, 39,359 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141105
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - PREVIOUS REPAIR CENTER CARGO DOOR OUTERSKIN JUST BELOW DOOR HANDLE.  NO RECORD OF PREVIOUS REPAIR.  REMOVED SCUFF PLATE.  FOUND AND REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER.  (M)
